Details

Date:
Sunday 17 July - Sunday 17 July
Time:
12:00pm - 03:30pm
Cost:
£45 per person (plus booking fee)
Other:

The Schedule
12:00-1.00pm: Introduction to SIX BEAT Lindy hop
1:00-1:15am: 15min break
1:15-2:15pm – Introduction to EIGHT BEAT Lindy Hop
2:15-2.30pm: 15min break
2:30-3:30pm – Introduction to Lindy CHARLESTON

Where

Bishopsgate Institute, 230 Bishopsgate, Spitalfields, London EC2M 4QH, UK